# SDR 249TR0023

- Difficulty date: February 19, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 46,523 hours, 26,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106CD
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT INOP.  REPLACED BATTERIES.  OPS CHECKS NORMAL PER MM 33-51-51.
